Alert archive / South Dakota / Special Weather Statements in 2014
Special Weather Statement, NWS Rapid City, SD
NWS Rapid City, SD issued this special weather statement at Jul 23, 2014, 1:08 AM MDT for Custer County, Pennington County, South Dakota. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2014, 1:08 AM MDT (07:08 UTC)
- Expired
- Jul 23, 2014, 1:45 AM MDT
- In force
- 37 min
- Issued by
- NWS Rapid City, SD
Counties Custer County, SD, Pennington County, SD
The radar
The Rapid City radar (KUDX), 29 km from the middle of the area, began a volume at 07:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 1:15 AM MDT | TSTM WND GST 60 | 2 W Hayward, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 7.1 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 939 J/kg
- Mixed-layer CIN
- -137 J/kg
- Mixed-layer LCL
- 1873 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
248
WWUS83 KUNR 230708
SPSUNR
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
108 AM MDT WED JUL 23 2014
SDZ026-028>031-042-072>074-230745-
CENTRAL BLACK HILLS SD-CUSTER CO PLAINS SD-HERMOSA FOOT HILLS
SD-PENNINGTON CO PLAINS SD-RAPID CITY SD-SHANNON SD-SOUTHERN BLACK
HILLS SD-SOUTHERN MEADE CO PLAINS SD-STURGIS/PIEDMONT FOOT HILLS SD-
108 AM MDT WED JUL 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CUSTER...CENTRAL
PENNINGTON...EXTREME SOUTHWESTERN MEADE AND NORTHWESTERN SHANNON
COUNTIES UNTIL 145 AM MDT...
AT 106 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DOWNTOWN RAPID CITY
TO HAYWARD TO DOWNTOWN CUSTER...AND MOVING EAST AT 45 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
CENTER LAKE...
ELLSWORTH AFB...
RAPID VALLEY...
BOX ELDER...
CUSTER PARK GAME LODGE...
HERMOSA...
BLUE BELL...
RAPID CITY AIRPORT...
CAPUTA...
FARMINGDALE...
NEW UNDERWOOD...
FAIRBURN...
FOLSOM...
RED SHIRT...
OWANKA...
WICKSVILLE...
THIS INCLUDES INTERSTATE 90 BETWEEN SOUTH DAKOTA MILE MARKERS 54 AND
94...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4411 10250 4372 10273 4357 10300 4374 10378
4391 10339 4416 10328
TIME...MOT...LOC 0708Z 288DEG 38KT 4411 10315 4388 10327
4374 10359
$$
CARSTENSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Rapid City, SD wrote its last area forecast discussion before this special weather statement went out at Jul 22, 11:53 PM MDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jul 22, 11:53 PM MDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION FOR WESTERN SD AND NORTHEASTERN WY NATIONAL WEATHER SERVICE RAPID CITY SD 1153 PM MDT TUE JUL 22 2014 .SHORT TERM...THIS EVENING THROUGH WEDNESDAY NIGHT ISSUED AT 154 PM MDT TUE JUL 22 2014 LATEST SFC ANALYSIS SHOW HIGH PRESSURE OVER THE CENTRAL DAKOTAS/NEBRASKA WITH SOUTHERLY RETURN FLOW ALONG THE WESTERN EDGE OF THE SFC HIGH OVER NERN WY AND FAR WRN SD. VIS SAT IMAGE SHOWS CU DEVELOPING ALONG THE CONVERGENCE ZONE OVER THE HIGHER ELEVATIONS OF THE BLACK HILLS AND ANOTHER N-S ORIENTED LINE OF DEVELOPING CU OVER CAMPBELL COUNTY WY. NAM IS SHOWING A BAND OF 1500-2000J/KG SB CAPE EXTENDING FROM SC MT THROUGH NERN WY AND THE BLKHLS AND INTO SWRN AND SC SD. IT LOOKS LIKE THE CAPPING INVERSION WILL SOON ERODE OVER PARTS OF NERN WY...NWRN SD AND THE BLKHLS SO EXPECT CONVECTION TO DEVELOP OVER THOSE AREAS AFT 21Z. 0-6KM SHEAR WILL INCREASE DURING THE LATE AFTN AS 40KT MID-LEVEL NORTHWESTERLY WINDS COMBINE WITH 10KT EAST/SOUTHEAST BOUNDARY LAYER FLOW. MESO MODELS INDICATE A FEW SUPERCELLS WILL DEVELOP ALONG THE LOW LEVEL CONVERGENCE AREAS BY LATE AFTERNOON...TRACKING SOUTHEASTWARD DURING THE EVENING. LARGE HAIL WILL BE THE MAIN THREAT...BUT AS STORMS COLLAPSE DAMAGING WINDS POSSIBLE. OVERNIGHT...UPPER LEVEL RIDGE CONTINUES TO BUILD OVER CWA WITH DRY WEATHER EXPECTED AFT MIDNIGHT. LOWS NEAR GUIDANCE. WEDNESDAY...UPPER/THERMAL RIDGE WILL BE LOCATED OVER THE NORTHERN PLAINS WITH A LEE SIDE SFC TROUGH AND AN UPPER SHORTWAVE APPROACHING DURING THE PERIOD OF PEAK HEATING IN THE AFTERNOON. LOW LEVEL SOUTHEASTERLY FLOW WILL INCREASE THE 0-6KM BULK SHEAR. ISOLATED SEVERE TSRA ARE EXPECTED. PERSISTENT MOISTURE CONVERGENCE WILL BE LOCATED ALONG EASTERN SLOPES OF BLACK HILLS AND SUPERCELL FORECAST MOVEMENT OVER THAT AREA WILL BE LESS THAN 10KTS BY 00Z. MODELS INDICATE PRECIPITABLE WATER VALUES WILL BE 150 PERCENT OF NORMAL. LOCALIZED HEAVY RAIN/FLASH FLOODING MAY BE POSSIBLE. TEMPERATURES WILL WARM UP ON WEDNESDAY...AND COULD BE QUITE WARM WEDNESDAY NIGHT GIVEN 30-40KT LOW LEVEL JET. && .LONG TERM...THURSDAY THROUGH TUESDAY ISSUED AT 154 PM MDT TUE JUL 22 2014 UPPER-LEVEL RIDGE WILL REMAIN OVER THE ROCKIES AND HIGH PLAINS DURING THE LATTER PART OF THE WEEK...WITH VERY WARM CONDITIONS PERSISTING. WEAK SHORTWAVE ENERGY WILL CONTINUE TO ROTATE AROUND THE RIDGE AND BRING ADDITIONAL CHANCES FOR SHOWERS AND THUNDERSTORMS THURSDAY AFTERNOON INTO THURSDAY NIGHT. A FEW STRONG TO SEVERE STORMS LOOK POSSIBLE AGAIN. A STRONG SHORTWAVE TROF WILL THEN SLIDE SOUTHEAST ACROSS SOUTH CENTRAL CANADA...WITH WEAKER ENERGY CROSSING THE NORTHERN PLAINS FRIDAY NIGHT AND SATURDAY. THIS WILL BRING ANOTHER CHANCE OF SHOWERS AND STORMS TO THE AREA. AS THE SHORTWAVE TROF SLIDES EAST...THE UPPER RIDGE WILL RETROGRADE WEST...BRINGING PREDOMINANTLY NORTHWEST UPPER FLOW TO THE NORTHERN PLAINS. THIS WILL RESULT IN COOLER TEMPERATURES FOR THE REST OF THE EXTENDED PERIOD...ALONG WITH MAINLY DRY CONDITIONS. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 1150 PM MDT TUE JUL 22 2014 ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE FROM THE BLACK HILLS THROUGH SOUTHWESTERN SOUTH DAKOTA...INCLUDING KRAP...THROUGH 12Z. SOME THUNDERSTORMS MAY BE SEVERE WITH LARGE HAIL AND STRONG WIND GUSTS. VFR CONDITIONS WILL PREVAIL ELSEWHERE THROUGH THE REST OF THE NIGHT AND INTO WEDNESDAY. ISOLATED THUNDERSTORMS ARE POSSIBLE OVER NORTHEASTERN WYOMING AND FAR WESTERN SOUTH DAKOTA ON WEDNESDAY AFTERNOON. && .UNR WATCHES/WARNINGS/ADVISORIES... SD...NONE. WY...NONE. && SHORT TERM...10 LONG TERM...26 AVIATION...15
Hazardous weather outlook, Jul 22, 4:32 AM MDT, 20 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RAPID CITY SD 432 AM MDT TUE JUL 22 2014 SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ054>058- 071-231400- BENNETT-BUTTE-CENTRAL BLACK HILLS-CUSTER CO PLAINS-FALL RIVER-HAAKON- HARDING-HERMOSA FOOT HILLS-JACKSON-MELLETTE-NORTHEASTERN CROOK- NORTHERN BLACK HILLS-NORTHERN CAMPBELL-NORTHERN FOOT HILLS- NORTHERN MEADE CO PLAINS-PENNINGTON CO PLAINS-PERKINS-RAPID CITY- SHANNON-SOUTHERN BLACK HILLS-SOUTHERN CAMPBELL-SOUTHERN FOOT HILLS- SOUTHERN MEADE CO PLAINS-STURGIS/PIEDMONT FOOT HILLS-TODD-TRIPP- WESTERN CROOK-WESTON-WYOMING BLACK HILLS-ZIEBACH- 432 AM MDT (532 AM CDT) TUE JUL 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN SOUTH DAKOTA AND NORTHEASTERN WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY THIS AFTERNOON AND EARLY THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER NORTHEAST WYOMING AND FAR WESTERN SOUTH DAKOTA THIS AFTERNOON AND EARLY THIS EVENING. LARGE HAIL WILL BE THE MAIN THREAT...BUT DAMAGING WINDS CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR WEDNESDAY AFTERNOON AND NIGHT AND THEN AGAIN THURSDAY AFTERNOON AND NIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON AND EVENING OVER NORTHEAST WYOMING AND WESTERN SOUTH DAKOTA. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THURSDAY AFTERNOON AND EVENING OVER NORTHWEST SOUTH DAKOTA. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT. IN ADDITION...LOCALLY HEAVY RAIN FROM SLOW MOVING THUNDERSTORMS IS POSSIBLE IN AND NEAR THE BLACK HILLS WEDNESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES... OR CHECK OUR WEB SITE AT WEATHER.GOV/RAPIDCITY
In the hours before
Special weather statement, Jul 23, 12:17 AM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RAPID CITY SD 1217 AM MDT WED JUL 23 2014 SDZ028-WYZ057-230645- CENTRAL BLACK HILLS SD-WYOMING BLACK HILLS WY- 1217 AM MDT WED JUL 23 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WESTON AND WESTERN PENNINGTON COUNTIES UNTIL 1245 AM MDT... AT 1215 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FOUR CORNERS...OR 17 MILES NORTH OF DOWNTOWN NEWCASTLE...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... DEERFIELD... DEERFIELD RESERVOIR... MYSTIC... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4404 10425 4417 10418 4409 10362 4385 10363 TIME...MOT...LOC 0617Z 290DEG 25KT 4409 10409 CARSTENS
Local storm report, Jul 23, 12:19 AM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
1219 AM MDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 AM TSTM WND GST 16 SE SUNDANCE 44.24N 104.15W
07/23/2014 M60 MPH CROOK WY PARK/FOREST SRVC
&&
WFO UNRSpecial weather statement, Jul 23, 12:35 AM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
1235 AM MDT WED JUL 23 2014
SDZ026-028-230715-
CENTRAL BLACK HILLS SD-RAPID CITY SD-
1235 AM MDT WED JUL 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PENNINGTON COUNTY UNTIL
115 AM MDT...
AT 1234 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MYSTIC...OR 12 MILES NORTHWEST OF HILL
CITY...MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
HILL CITY...
MYSTIC...
SILVER CITY...
PACTOLA RESERVOIR...
JOHNSON SIDING...
SHERIDAN LAKE...
HISEGA...
ROCKERVILLE...
THIS INCLUDES INTERSTATE 90 BETWEEN SOUTH DAKOTA MILE MARKERS 54 AND
55...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4388 10336 4398 10385 4414 10379 4415 10345
4413 10327
TIME...MOT...LOC 0635Z 287DEG 26KT 4408 10368
CARSTENSSpecial weather statement, Jul 23, 12:47 AM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
1247 AM MDT WED JUL 23 2014
SDZ024-026-028>031-072>074-230730-
CENTRAL BLACK HILLS SD-CUSTER CO PLAINS SD-HERMOSA FOOT HILLS
SD-NORTHERN BLACK HILLS SD-PENNINGTON CO PLAINS SD-RAPID CITY
SD-SOUTHERN BLACK HILLS SD-SOUTHERN MEADE CO PLAINS
SD-STURGIS/PIEDMONT FOOT HILLS SD-
1247 AM MDT WED JUL 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CUSTER...EXTREME
SOUTHEASTERN LAWRENCE...CENTRAL PENNINGTON AND SOUTHWESTERN MEADE
COUNTIES UNTIL 130 AM MDT...
AT 1244 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PIEDMONT TO PACTOLA
RESERVOIR TO 8 MILES WEST OF CRAZY HORSE MEMORIAL...AND MOVING EAST
AT 45 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
HILL CITY...
DOWNTOWN RAPID CITY...
HISEGA...
SHERIDAN LAKE...
BLACK HAWK...
CRAZY HORSE MEMORIAL...
SYLVAN LAKE...
ROCKERVILLE...
MOUNT RUSHMORE...
KEYSTONE...
STOCKADE LAKE...
CENTER LAKE...
HAYWARD...
RAPID VALLEY...
BOX ELDER...
THIS INCLUDES INTERSTATE 90 BETWEEN SOUTH DAKOTA MILE MARKERS 44 AND
80...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4385 10388 4411 10358 4415 10356 4419 10355
4427 10348 4427 10347 4413 10277 4390 10286
4363 10320
TIME...MOT...LOC 0647Z 290DEG 38KT 4425 10338 4407 10345
4385 10374
CARSTENSLocal storm report, Jul 23, 12:59 AM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
1259 AM MDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 AM HAIL 8 WSW HILL CITY 43.90N 103.72W
07/23/2014 E0.75 INCH PENNINGTON SD TRAINED SPOTTER
&&
SRUDGESpecial weather statement, Jul 23, 1:08 AM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
108 AM MDT WED JUL 23 2014
SDZ026-028>031-042-072>074-230745-
CENTRAL BLACK HILLS SD-CUSTER CO PLAINS SD-HERMOSA FOOT HILLS
SD-PENNINGTON CO PLAINS SD-RAPID CITY SD-SHANNON SD-SOUTHERN BLACK
HILLS SD-SOUTHERN MEADE CO PLAINS SD-STURGIS/PIEDMONT FOOT HILLS SD-
108 AM MDT WED JUL 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CUSTER...CENTRAL
PENNINGTON...EXTREME SOUTHWESTERN MEADE AND NORTHWESTERN SHANNON
COUNTIES UNTIL 145 AM MDT...
AT 106 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DOWNTOWN RAPID CITY
TO HAYWARD TO DOWNTOWN CUSTER...AND MOVING EAST AT 45 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
CENTER LAKE...
ELLSWORTH AFB...
RAPID VALLEY...
BOX ELDER...
CUSTER PARK GAME LODGE...
HERMOSA...
BLUE BELL...
RAPID CITY AIRPORT...
CAPUTA...
FARMINGDALE...
NEW UNDERWOOD...
FAIRBURN...
FOLSOM...
RED SHIRT...
OWANKA...
WICKSVILLE...
THIS INCLUDES INTERSTATE 90 BETWEEN SOUTH DAKOTA MILE MARKERS 54 AND
94...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4411 10250 4372 10273 4357 10300 4374 10378
4391 10339 4416 10328
TIME...MOT...LOC 0708Z 288DEG 38KT 4411 10315 4388 10327
4374 10359
CARSTENSThe office that day
Everything else NWS Rapid City, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 6:09 PM MDT | Severe Thunderstorm Warning | UNR | Pennington | 51 min |
| Jul 22, 6:26 PM MDT | Severe Thunderstorm Warning | UNR | Harding, Perkins | 64 min |
| Jul 22, 6:40 PM MDT | Severe Thunderstorm Warning | UNR | Custer, Pennington | 65 min |
| Jul 22, 7:15 PM MDT | Severe Thunderstorm Warning | UNR | Custer | 45 min |
| Jul 22, 7:17 PM MDT | Severe Thunderstorm Warning | UNR | Butte, Harding, Perkins | 58 min |
| Jul 22, 7:32 PM MDT | Severe Thunderstorm Warning | UNR | Custer | 28 min |
| Jul 22, 7:48 PM MDT | Severe Thunderstorm Warning | UNR | Fall River | 42 min |
| Jul 22, 7:59 PM MDT | Severe Thunderstorm Warning | UNR | Custer | 31 min |
| Jul 22, 8:00 PM MDT | Severe Thunderstorm Warning | UNR | Butte, Meade, Perkins | 23 min |
| Jul 22, 8:18 PM MDT | Areal Flood Advisory | UNR | Fall River | 3 hr |
| Jul 22, 8:28 PM MDT | Severe Thunderstorm Warning | UNR | Fall River | 49 min |
| Jul 22, 9:07 PM MDT | Special Weather Statement | UNR | Pennington | 38 min |
| Jul 22, 11:58 PM MDT | Special Weather Statement | UNR | Lawrence | 47 min |
| Jul 23, 12:03 AM MDT | Severe Thunderstorm Warning | UNR | Lawrence | 27 min |
| Jul 23, 12:17 AM MDT | Special Weather Statement | UNR | Lawrence | 28 min |
| Jul 23, 12:35 AM MDT | Special Weather Statement | UNR | Custer | 40 min |
| Jul 23, 12:47 AM MDT | Special Weather Statement | UNR | Pennington | 43 min |
| Jul 23, 1:11 AM MDT | Severe Thunderstorm Warning | UNR | Custer, Pennington | 24 min |
| Jul 23, 1:39 AM MDT | Severe Thunderstorm Warning | UNR | Custer | 36 min |
| Jul 23, 2:01 AM MDT | Severe Thunderstorm Warning | UNR | Fall River | 44 min |
| Jul 23, 2:30 AM MDT | Severe Thunderstorm Warning | UNR | Fall River | 51 min |
| Jul 22, 6:03 PM MDT | Severe Thunderstorm Warning | UNR | Weston | 57 min |
| Jul 22, 9:34 PM MDT | Severe Thunderstorm Warning | UNR | Campbell | 56 min |
| Jul 22, 10:26 PM MDT | Severe Thunderstorm Warning | UNR | Campbell | 38 min |
| Jul 22, 10:53 PM MDT | Severe Thunderstorm Warning | UNR | Crook | 38 min |
| Jul 22, 11:42 PM MDT | Special Weather Statement | UNR | Crook | 33 min |
Nearby
Special Weather Statements in South Dakota, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.